# SDR SIMA20161222003

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 32,358 hours, 27,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT SIDE EXTERNAL EMERGENCY LIGHT INOP UPON PS-2 INSPECTION. R&R RT EXTERNAL CENTER FAIRING EMERGENCY LAMP IAW AMM 33-50-10. OPS CHECK GOOD .
